# SDR AWXA0000627

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DHM42441200251
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DENT OUT OF LIMITS AT FS 1034 STR 21R.  CUT OUT DAMAGE, FABRICATED DOUBLER AND INSTALLED IAW 737 SRM 53-30-3 FIG 1 AND 737 NTM PT 6, SRM 51-00-00 FIG 23.
